MathSciNet Relay Station
MathSciNet bibliographic data
MR1012460 60B15 (11K41 22D99 43A05)
Cartwright, Donald I. On the asymptotic behaviour of convolution powers of probabilities on discrete groups. Monatsh. Math. 107 (1989), no. 4, 287–290.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement